# SDR HALA9700158

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922S
- Condition: Corrosion
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 1260, STRINGER 11, LEVEL 2 CORROSION UNDER STRAP.  REMOVED DAMAGED SECTION AND REPLACED WITH NEW LONGERON SECTION PER SRM 53-02 FIG 18 AND 51-30-0.  (M)
